Some Inclusion Properties for Meromorphic Functions Defined by New Generalization of Mittag-Leffler Function

Authors

  • S. M. Madian Higher Institute of Engineering and Technology, New Damietta , Egypt
  • S. Horrigue University of Jeddah, Khulais, Kingdom of Saudi Arabia
  • Abdeljabbar GHANMI University of Jeddah, Khulais, Kingdom of Saudi Arabia

DOI:

https://doi.org/10.24297/jam.v18i.8774

Keywords:

Meromorphic functions, Hadamard product, Mittag-Leffler function, inclusion.

Abstract

In this paper, the authors introduced a new operator by using a generalized Mittag-Leffler function. Also, the authors defined the meromorphic subclasses associated. Finally calculated inclusion relation.

Downloads

Download data is not yet available.

Author Biographies

S. M. Madian, Higher Institute of Engineering and Technology, New Damietta , Egypt

Basic Sciences Department

S. Horrigue, University of Jeddah, Khulais, Kingdom of Saudi Arabia

Department of Mathematics, Faculty of Science and Arts, 
Department of Mathematics, Faculty of Science Tunis, University of Tunis El Manar, Tunisia

Abdeljabbar GHANMI, University of Jeddah, Khulais, Kingdom of Saudi Arabia

Department of Mathematics, Faculty of Science and Arts
Department of Mathematics, Faculty of Science Tunis, University of Tunis El Manar, Tunisia

References

F. M. Al-Oboudi, H. A. Al-Zkeri, Applications of Briot Bouquet differential subordination to certain classes of meromorphic functions, Arab J. Math. Sci.,12 (2005) 1-14.

A.H. Ansari, X. Liu, V.N. Mishra, On Mittag-Leffler function and beyond, Nonlinear Science Letters A, Vol. 8, No. 2, pp. 187-199, June 2017.

M.K. Aouf and H. M. Hossen, New criteria for meromorphic p-valent starlike functions, Tsukuba J. Math., 17 (1993), no. 2, 481-486.

M. K. Aouf, A. Shamandy, A.O. Mostafa and S. M. Madian, Properties of some families of meromorphic p-valent functions involving certain differential operator, Acta Univ. Apulensis, 20 (2009), 7-16.

R. M. El-Ashwah, A note on certain meromorphic p-valent functions, Appl. Math. Letters, 22 (2009), 1756-1759.

R. M. El-Ashwah, M. K. Aouf, Some properties of certain subclasses of meromorphically p-valent functions involving extended multiplier transformations, Comput. Math. Appl., 59 (2010) 2111-2120.

R. M. El-Ashwah, M. K. Aouf, Differential subordination and superordination on p-valent meromorphic function defined by extended multiplier transformations, Europ. J. Pure Appl. Math. 3 (2010) 1070-1085.

G. Farid, A.U. Rehman, V.N. Mishra, S. Mehmood, Fractional Integral Inequalities of Gruss Type via Generalized Mittag-Leffler Function, Int. J. Anal. Appl., Vol. 17, Issue 4, (2019), pp. 548-558.

G. Farid, V.N. Mishra, S. Mehmood, Hadamard And Fej'{e}r Hadamard Type inequalities for convex and relative convex functions V Leffler function; International Journal of Analysis and Applications; V ol:17; No: 5; (2019); pp: 892 - 903:

I.S. Jack, Functions starlike and convex of order ; J. London Math. Soc., 3 (1971), no. 2, 469-474.

S. S. Miller and P. T. Mocanu, Second differential inequalities in the complex plane, J. Math. Anal. Appl., 65 (1978), 289-305.

G. M. Mittag-Leffler, Sur la nouvelle fonction E(x), C. R. Acad. Sci. Paris, 137(1903), 554-558.

E. Mittal, S. Joshi, R.M. Pandey, and V.N. Mishra, Fractional integral and integral transform formulae using generalized Appell hypergeometric function, Nonlinear Science Letters A, Vol. 8, No. 2, pp. 221-227, June 2017.

V.N. Mishra, D.L. Suthar, S.D. Purohit, Marichev-Saigo-Maeda Fractional Calculus Operators, Srivastava Polynomials, and Generalized Mittag-Leffler Function, Cogent Mathematics, (2017), 4: 1320830. DOI: 10.1080/23311835.2017.1320830, pp. 1-11.

A. O. Mostafa and M.K. Aouf, Some inequalities for meromorphic multivalent functions associated with Mittage- Leffler function, Int. J. Open Problems Complex Analysis, Vol. 10, 1 (2018), 1-8.

A. Wiman, Über den Fundamental satz in der Theorie der Funcktionen E(x), Acta Math., 29(1905), 191-201.

A. Wiman, Über die Nullstellun der Funcktionen E(x), Acta Math., 29 (1905), 217-134.

H.M. Srivastava and Z. Tomovski, Fractional calculus with an integral operator containing a generalized Mittag- Leffler function in the kernel, Appl. Math. Comp., 211(2009), 198-210.

G. Tomar, V.N. Mishra, Maximum term of the transcendental entire function and Spider’s web, Mathematica Slovaca, Vol. 70, No. 1, (2020), pp. 81-86.

Published

2020-06-22

How to Cite

S. M. Madian, S. Horrigue, & Abdeljabbar GHANMI. (2020). Some Inclusion Properties for Meromorphic Functions Defined by New Generalization of Mittag-Leffler Function. JOURNAL OF ADVANCES IN MATHEMATICS, 18, 162-172. https://doi.org/10.24297/jam.v18i.8774

Issue

Section

Articles